Periodicals Service Company & Schmidt Periodicals GmbH

Academic journals in print, antiquarian backsets, back volumes, back issues and reprints

Click on the title to send us an inquiry by e-mail

DIEUDONNE, JEAN A./CARRELL, JAMES B.: INVARIANT THEORY, OLD AND NEW

Reprinted from Advances in Mathematics, Volume 4, Number 1, February 1970.

New York, Academic Press, 1971. VII, 85 pages. Bound. € 50

Title available from

Schmidt Periodicals GmbH

Dettendorf Römerring 12
D-83075 Bad Feilnbach
Germany